# SDR FDEA202309031541

- Difficulty date: September 3, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 23293
- Aircraft time: 94,115 hours, 36,044 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004177
- Part serial: 000024
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISBOND INDICATION FOUND 67" OUTBOARD ON TOP SIDE OF #3 TE WEDGE. REPAIRED #3 SLAT T/E UPPER SKIN DISBOND 67.5 FROM I/B END, 6.25" FROM T/E IAW B757 SRM 57-  43-02-2R FIG 201 REPAIR 1 AND 51-70-10-2R REPAIR 4.
